# SDR WTAA960085

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAT - BIRD STRIKE REPORTED ON AIRCRAFT FUSELAGE AT FLIGHT OFFICERS ANGLE OF ATTACK VANE.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTINO.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M0
